# SDR F3LA200700289

- Difficulty date: October 17, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM AT FR67R CORRODED IN NUTPLATE HOLES.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, PARA 5, AND 71-72-11.
